# SDR AALA202101059008

- Difficulty date: January 1, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 33,769 hours, 13,741 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Adc
- Condition: Inoperative
- Location: Pitot System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  TAKEOFF REJECTED DUE TO IAS DISAGREE MESSAGES ON BOTH PFDS AND APPROXIMATELY 10 KIAS DIFFERENCE BETWEEN CAPTAIN AND FIRST OFFICER AIRSPEED INDICATORS.  REJECT AT APPROX 90 KIAS.  GROSS WEIGHT 137,000 POUNDS.  FOUND FIRST OFFICER AIRSPEED FLUCTUATES DURING TESTING.  REMOVED & REPLACED FIRST OFFICER (RIGHT) PITOT AIR DATA MODULE, PER AMM 34-21-04.
